# SDR RAIA990839

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 6411343
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7324 - STL - NR 1 BLEED FAULTED.  MAINTENANCE REPLACED BLEED SWITCH.  (M)
